# SDR CA070202004

- Difficulty date: January 17, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 50,428 hours
- Engine: Pwa JT8D15A
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: W27260718
- Condition: Shorted
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

(CAN) DURING CLIMB AT FL120, APU FIRE LIGHT AND BELL ILLUMINATED. APU FIRE DRILL CARRIED OUT, REMAINED (ON). DECLARED EMERGENCY, RETURNED TO AIRPORT WITHOUT INCIDENT.  UPON INSPECTION NO FIRE DETECTED.  MAINTENANCE FOUND (FIRE WARNING) WIRE  NR W272-607-18 SHORTED TO GROUND. WIRE REPLACED, FUNCTIONED CHECKED SERVICEABLE IAW MM 26-15-01.  (TC NR 20070202004)
